Research article Special Issues

Harnack inequality for a p-Laplacian equation with a source reaction term involving the product of the function and its gradient

  • Received: 26 September 2022 Revised: 03 December 2022 Accepted: 11 December 2022 Published: 27 December 2022
  • A p-Laplacian type problem with a source reaction term involving the product of the function and its gradient is considered in this paper. A Harnack inequality is proved, and the main idea is based on de Giorgi-Nash-Moser iteration and Moser's iteration technique. As a consequence, $ H\ddot{o}lder $ continuity and boundness for the solution of this problem also are obtained.

    Citation: Bo Chen, Junhui Xie. Harnack inequality for a p-Laplacian equation with a source reaction term involving the product of the function and its gradient[J]. Electronic Research Archive, 2023, 31(2): 1157-1169. doi: 10.3934/era.2023059

    Related Papers:

  • A p-Laplacian type problem with a source reaction term involving the product of the function and its gradient is considered in this paper. A Harnack inequality is proved, and the main idea is based on de Giorgi-Nash-Moser iteration and Moser's iteration technique. As a consequence, $ H\ddot{o}lder $ continuity and boundness for the solution of this problem also are obtained.



    加载中


    [1] F. Lin, C. Wang, The Analysis of Harmonic Maps and Their Heat Flows, World Scientific, Beijing, 2008. https://doi.org/10.1142/6679
    [2] M. F. Bidaut-Veron, M. Garcia-Huidobro, L. Veron, Local and global properties of solutions of quasilinear Hamilton–Jacobi equations, J. Funct. Anal., 267 (2014), 3294–3331. https://doi.org/10.1016/j.jfa.2014.07.003 doi: 10.1016/j.jfa.2014.07.003
    [3] L. Baldelli, R. Filippucci, Existence results for elliptic problems with gradient terms via a priori estimates, Nonlinear Anal., 198 (2020), 111894. https://doi.org/10.1016/j.na.2020.111894 doi: 10.1016/j.na.2020.111894
    [4] L. Baldelli, R. Filippucci, A priori estimates for elliptic problems via Liouville type theorems, Discrete Contin. Dyn. Syst. - S, 13 (2020), 1883–1898. https://doi.org/10.3934/dcdss.2020148 doi: 10.3934/dcdss.2020148
    [5] R. Filippucci, Quasilinear elliptic systems in $R^N$ with multipower forcing terms depending on the gradient, J. Differ. Equations, 255 (2013), 1839–1866. https://doi.org/10.1016/j.jde.2013.05.026 doi: 10.1016/j.jde.2013.05.026
    [6] J. Serrin, H. Zou, Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities, Acta Math., 189 (2002), 79–142. https://doi.org/10.1007/BF02392645 doi: 10.1007/BF02392645
    [7] P. Poláčik, P. Quittner, P. Souplet, Singularity and decay estimates in superlinear problems via Liouville-type theorems, Ⅰ: Elliptic equations and systems, Duke Math. J., 139 (2007), 555–579. https://doi.org/10.1215/S0012-7094-07-13935-8 doi: 10.1215/S0012-7094-07-13935-8
    [8] F. De Marchis, I. Ianni, F. Pacella, Asymptotic analysis and sign-changing bubble towers for Lane-Emden problems, J. Eur. Math. Soc., 17 (2015), 2037–2068. https://doi.org/10.4171/JEMS/549 doi: 10.4171/JEMS/549
    [9] G. P. Horedt, Exact solutions of the Lane-Emden equation in $N$-dimensional space, Astron. Astrophys., 160 (1986), 148–156.
    [10] F. De Marchis, M. Grossi, I. Ianni, F. Pacella, $L^{\infty}$-norm and energy quantization for the planar Lane-Emden problem with large exponent, Arch. Math., 111 (2018), 421–429. https://doi.org/10.1007/s00013-018-1191-z doi: 10.1007/s00013-018-1191-z
    [11] F. De Marchis, M. Grossi, I. Ianni, F. Pacella, Morse index and uniqueness of positive solutions of the Lane-Emden problem in planar domains, J. Math. Pures Appl., 128 (2019), 339–378. https://doi.org/10.1016/j.matpur.2019.02.011 doi: 10.1016/j.matpur.2019.02.011
    [12] M. F. Bidaut-Veron, M. Garcia-Huidobro, L. Veron, Estimates of solutions of elliptic equations with a source reaction term involving the product of the function and its gradient, Duke Math. J., 168 (2019), 1487–1537. https://doi.org/10.1215/00127094-2018-0067 doi: 10.1215/00127094-2018-0067
    [13] R. Filippucci, P. Pucci, P. Souplet, A Liouville-type theorem for an Elliptic equation with superquadratic growth in the gradient, Adv. Nonlinear Stud., 20 (2020), 245–251. https://doi.org/10.1515/ans-2019-2070 doi: 10.1515/ans-2019-2070
    [14] A. Harnack, Die Grundlagen der Theorie des logarithmischen Potentiales und der eindeutigen Potentialfunktion in der Ebene, VG Teubner, 1887.
    [15] L. C. Evans, Partial Differential Equations, $2^{nd}$ edition, Graduate Studies in Mathematics, 1998. http://dx.doi.org/10.1090/gsm/019
    [16] T. Lyons, Instability of the Liouville property for quasi-isometric Riemannian manifolds and reversible Markov chains, J. Differ. Geom., 26 (1987), 33–66. https://doi.org/10.4310/jdg/1214441175 doi: 10.4310/jdg/1214441175
    [17] L. Saloff-Coste, Aspects of Sobolev-Type Inequalities, Cambridge University Press, Cambridge, 2002. https://doi.org/10.1017/CBO9780511549762.001
    [18] E. DiBenedetto, Partial Differential Equations, $2^{nd}$ edition, $Birkh\ddot{a}user$, Boston, 2010. https://doi.org/10.1007/978-0-8176-4552-6
    [19] P. Auscher, T. Coulhon, A. Grigor'yan, Heat Kernels and Analysis on Manifolds, Graphs, and Metric Spaces, Contemporary Mathematics, New York, 2003. http://dx.doi.org/10.1090/conm/338
    [20] L. Saloff-Coste, The heat kernel and its estimates, Adv. Stud. Pure Math., 57 (2010), 405–436. Available from: file:///C:/Users/97380/Downloads/05710405-1.pdf.
    [21] E. de Giorgi, Sulla differenziabilita e l'analiticita delle estremali degli integrali multipli regolari (French), Ennio De Giorgi, (1960), 167.
    [22] J. Nash, Parabolic equations, Math. J. NASH, 43 (1957), 754–758. https://doi.org/10.1073/pnas.43.8.754 doi: 10.1073/pnas.43.8.754
    [23] J. Moser, A new proof of de Giorgi's theorem concerning the regularity problem for elliptic differential equations, Commun. Pure Appl. Math., 13 (1960), 457–468. https://doi.org/10.1002/cpa.3160130308 doi: 10.1002/cpa.3160130308
    [24] L. Wang, Compactness methods for certain degenerate elliptic equations, J. Differ. Equations, 107 (1994), 341–350. https://doi.org/10.1006/jdeq.1994.1016 doi: 10.1006/jdeq.1994.1016
    [25] L. C. Evans, A new proof of local $C^{1, \alpha}$ regularity for solutions of certain degenerate elliptic p.d.e., J. Differ. Equations, 45 (1982), 356–373. https://doi.org/10.1016/0022-0396(82)90033-X doi: 10.1016/0022-0396(82)90033-X
    [26] P. Lindqvist, Notes on the Stationary p-Laplace Equation, Springer, Berlin, 2019. http://dx.doi.org/10.1007/978-3-030-14501-9
    [27] F. John, L. Nirenberg, On functions of bounded mean oscillation, Commun. Pure Appl. Math., 14 (1961), 415–426. https://doi.org/10.1002/cpa.3160140317 doi: 10.1002/cpa.3160140317
    [28] Q. Han, F. Lin, Elliptic Partial Differential Equations, $2^{nd}$ edition, Courant Lecture Notes, New York, 2000. https://doi.org/10.1090/cln/001
    [29] A. Ambrosetti, D. Arcoya, An Introduction to Nonlinear Functional Analysis and Elliptic Problems, $Birkh\ddot{a}user$, Cambridge, Mass, 2011. https://doi.org/10.1007/978-0-8176-8114-2
  • Reader Comments
  • © 2023 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(793) PDF downloads(59) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog